MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE
Model Number SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is not getting a good reading and another cable was needed.The device was in use on patient at time of event; there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips bench repair technician (brt) evaluated the device and confirmed the customer complaint.Visual inspection found that the cable has no visible physical damage.The cable could not produce a steady signal, the voltage test on pins from the 9-pin connector pin 6 to the 8-pin connector pin 1 showed no voltage reading.The adapter cable did not function as designed.The adapter cable will be scrapped in the mcs fa lab, as no further testing is required.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SPO2 CABLE
Common Device Name
SPO2 CABLE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23751113
Report Number9610816-2025-001184
Device Sequence Number5865354
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public(01)00884838011946(10)0324
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Device Catalogue Number989803128651
Device Lot Number03/24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown